(Difference between revisions)
|[draft revision]||[checked revision]|
|Line 8:||Line 8:|
| info =
| info =
Revision as of 13:53, 21 October 2015
Switch medication from citalopram to clomipramine.
- Before day 1: gradually reduce dosage of citalopram to a maximum of 20 mg/day, when this dosage is > 20 mg/day.
- Day 1: reduce dosage of citalopram to a maximum of 10 mg/day.
- Day 8: stop administration of citalopram
- Day 8: no wash-out period is needed. Start administration of clomipramine in a low dosage of 25-50 mg/day.
- Start low, go slow!
- Occurrence of the serotonin syndrome is not likely, but theoretically possible, so caution is necessary.
- This switch is currently being reviewed.
The editors of psychiatrienet.nl take the greatest care to provide up-to-date and accurate information on this site. Nevertheless, mistakes and omissions cannot be entirely excluded. No rights devolve from the information provided. The editors and other providers of information to this site accept no responsibility for the content of this site or for the information provided therein; neither do they accept responsibility for possible damages which may derive from the use of the information on this site or from the linked sites. The editorial board accepts no responsibility for the content of the (linked) sites, for access to them, or for the products and services on these sites, nor for the occurrence of errors, viruses, and/or disruptions in service.